# SDR DHLA201100043

- Difficulty date: March 31, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap, Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP.- FLAP JOINT RIB ANGLE DOUBLER SHOWS (2EA) CRACKS 1" AND .5". REMOVED CRACKED ANGLE DOUBLER IAW SRM 51-1-21. FABRICATED NEW ANGLE DOUBLER (AL2024T3 0.063") IAW SRM 57-2-0 FIG. 2, SHEET 2, SRM 51-9-0 FIG. 68A. CLEANED, TREATED AND PRIMED AREA + ANGLE DOUBLER IAW SRM 51-1-8B. INSTALLED NEW ANGLE DOUBLER IAW SRM 51-1-21.
